# SDR 2005FA0001266

- Difficulty date: August 25, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N882GA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 082
- Engine: Garrtt TFE731*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5110023000
- Part serial: 60
- Condition: Broken
- Location: Backrest Frame
- Part time: 2,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REUPHOLSTERY OF PILOT SEAT, FOUND BACKREST FRAME BROKEN.  CONTACTED MFG AND WAS GIVEN REPAIR TO ADD WELDED DOUBLERS.  (CE09200505050)  (K)
